# SDR UALA2008111306301

- Difficulty date: October 28, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 69,087 hours, 11,342 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEL CROSS-AISLE LIGHT IS INOP.  SECURED RIBBON CONNECTOR.  CHECKS GOOD.
